I have Beeb taking one or two(depends on the day) tramadol a day for about a mobth and now want to quit. I was wondering if I will have withdrawals or if I wasn't taking enough and for long enough to have withdrawals. Any advice would be helpful. ThankS
you shouldn't have any, considering its not a narcotic but you may have mild adjustment symptoms. ask you sr or pharmacist, or better yet, a friend who has taken them :)
Well ive hears awful things about withdrawal symptoms from them.
I'm not sure if you'll have bad withdrawals since being on it for such a short time. I do suggest, however, that you get off them asap. I've been battling addiction for about 7 years now with those horrible meds. I was taking higher dosages though, but my withdrawal symptoms were anxiety, leg/bone pain, restless legs, diarrhea, and brain zaps(which I heard are mild seizures). I wouldn't recommend tramadol to anyone. Let me know how it goes for you. I'm on day 4 and feeling a little better, but I still have trouble sleeping and my legs still hurt. Maybe you should taper down to taking halves instead of just stopping. Best of luck to you!!! If you have any questions, let me know!
I have not taken any for 36 hours. I feel ok but I didn't sleep at all last night and my restless legs and arms are out of control which is why I can't sleep.
I would think that you have not been taking them long enough or at high enough doses to have any difficulty. I have consistently been taking 50 - 100mg per day for years and have not had any issues what so ever. Recently decided to stop due to availability issues at HSN and once again no problems with withdrawal symptoms.
Did you manage to quit it?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2010 • 4 answers
Updated 4 Sep 2017 • 3 answers
Updated 13 Jun 2014 • 6 answers
Updated 11 Jan 2018 • 1 answer
Updated 13 Dec 2018 • 2 answers